# SDR YENA2025060900570

- Difficulty date: June 9, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 7,540 hours, 1,382 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 4063160823
- Part serial: 0458834
- Condition: Faulted
- Location: Crossbleed
- Part time: 75,130 hours, 2,710 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#478, LAS-BOS. (ETOPS).  AIR XBLEED FAULT TWICE AFTER RESET. ( CROSS BLEED VALVE ) MULTIPLE WRITE UPS.  REMOVED AND REPLACED CROSSBLEED VALVE (6HV) IAW AMM 36-12-52. NO LEAKS NOTED, OPS CHECK NORMAL. THIS CLEARS MDDR # 584831, MX-4 UPDATED. PLACARD REMOVED.
